MathSciNet Relay Station
MathSciNet bibliographic data
MR2051115 (2005a:11044) 11E20 (11E12)
Chan, Wai Kiu; Oh, Byeong-Kweon Positive ternary quadratic forms with finitely many exceptions. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1567–1573 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement